# SDR N6WA2015110202

- Difficulty date: November 2, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 26,282 hours, 18,985 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Exit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT DOOR HANDLE COVER AT 12A FALLING DOWN.  SECURED HANDLE COVER IAW AMM 52-21-00.
